A minimax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems.

Castro, Alfonso; Cossio, Jorge; Neuberger, John M.

Electronic Journal of Differential Equations (EJDE) [electronic only] (1998)

  • Volume: 1998, page Paper 2, 18 p.-Paper 2, 18 p.
  • ISSN: 1072-6691

How to cite

top

Castro, Alfonso, Cossio, Jorge, and Neuberger, John M.. "A minimax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems.." Electronic Journal of Differential Equations (EJDE) [electronic only] 1998 (1998): Paper 2, 18 p.-Paper 2, 18 p.. <http://eudml.org/doc/119620>.

@article{Castro1998,
author = {Castro, Alfonso, Cossio, Jorge, Neuberger, John M.},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {Dirichlet problem; multiple solutions; local degree; non-radial sign-changing solution},
language = {eng},
pages = {Paper 2, 18 p.-Paper 2, 18 p.},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {A minimax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems.},
url = {http://eudml.org/doc/119620},
volume = {1998},
year = {1998},
}

TY - JOUR
AU - Castro, Alfonso
AU - Cossio, Jorge
AU - Neuberger, John M.
TI - A minimax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 1998
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 1998
SP - Paper 2, 18 p.
EP - Paper 2, 18 p.
LA - eng
KW - Dirichlet problem; multiple solutions; local degree; non-radial sign-changing solution
UR - http://eudml.org/doc/119620
ER -

Citations in EuDML Documents

top
  1. M. Conti, S. Terracini, G. Verzini, Nehari's problem and competing species systems
  2. Dimitri Mugnai, Asymptotic behaviour, nodal lines and symmetry properties for solutions of superlinear elliptic equations near an eigenvalue
  3. Dimitri Mugnai, Asymptotic behaviour, nodal lines and symmetry properties for solutions of superlinear elliptic equations near an eigenvalue
  4. Thomas Bartsch, Tobias Weth, Three nodal solutions of singularly perturbed elliptic equations on domains without topology

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.